# SDR SWIA201231944

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 26,279 hours, 22,259 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fastener
- Condition: Loose
- Location: Seatbelt
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT BELT DIFFICULT TO UNFASTEN AND WILL NOT RELEASE.  (FLT 5467)  SECURED LOOSE HARDWARE ON BUCKLE.
